MathSciNet Relay Station
MathSciNet bibliographic data
MR1039261 46B20 (47B07 47D15 47D30)
Payá, Rafael; Werner, Wend An approximation property related to $M$-ideals of compact operators. Proc. Amer. Math. Soc. 111 (1991), no. 4, 993–1001.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement